Chain rules for higher derivatives

  1. Lookup NU author(s)
  2. Professor Stefania Marcantognini
  3. Professor Nicholas Young
Author(s)Huang HN, Marcantognini SAM, Young NJ
Publication type Article
JournalMathematical Intelligencer
Year2006
Volume28
Issue2
Pages61-69
ISSN (print)0343-6993
ISSN (electronic)1866-7414
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherSpringer
URLhttp://dx.doi.org/10.1007/BF02987158
DOI10.1007/BF02987158
Actions    Link to this publication